Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 1, Issue 3 (2011)

Research Article

Pages: 129 - 135

Order regularity for Birkhof interpolationwith lacunary polynomials

F. Palacios-Quinonero, P. Rubio-Diaz, J.L. Diaz-Barrero,J.M. Rossell

Share this article

Research Article

Pages: 137 - 148

Series that can be differentiated term-wise m times if the function is m-smooth

A. G. Ramm

Share this article

Research Article

Pages: 149 - 161

A Survey of an Analog of Analytic Feynman Integrals on a Function Space

Myung Jae Kim

Share this article

Research Article

Pages: 163 - 172

Scalar conservation law with discontinuous flux thickened entropy conditions and doubling of variables

Darko Mitrovic

Share this article

Research Article

Pages: 173 - 183

Intuitionistic fuzzy soft semigroups

Jiehua Zhou,Yuewu Li,Yunqiang Yin

Share this article

Research Article

Pages: 185 - 199

ORTHOGONAL STABILITY OF A MIXED TYPE ADDITIVE AND QUADRATIC FUNCTIONAL EQUATION

K.RAVI,JOHN MICHAEL RASSIAS,R.MURALI

Share this article
Top